MathSciNet Relay Station
MathSciNet bibliographic data
MR1825160 62F05 (60G70)
de Haan, Laurens; Lin, Tao On convergence toward an extreme value distribution in $C[0,1]$. Ann. Probab. 29 (2001), no. 1, 467–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement